MAUDE Adverse Event Report: Edwards Lifesciences Carpentier-Edwards Perimount Magna Ease Pericardial Bioprosthesis; Replacement Heart-Valve

Edwards Lifesciences Carpentier-Edwards Perimount Magna Ease Pericardial Bioprosthesis; Replacement Heart-Valve
Model Number 3300TFX27MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury

Brand Name
Carpentier-Edwards Perimount Magna Ease Pericardial Bioprosthesis
Common Device Name
Replacement Heart-Valve
Manufacturer (Section D)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2 - m2202l
irvine, CA 92614
+1(949)250-3859
MDR Report Key50739915
Report Number2015691-2026-18486
Device Sequence Number10599878
Product Code DYE
UDI-Device Identifier00690103176162
UDI-Public(01)00690103176162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/12/2020
Device Model Number3300TFX27MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured12/13/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age79 YR
Patient SexMale